Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Regularity of a free boundary in parabolic potential theory
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-1316-7913
2004 (English)In: Journal of The American Mathematical Society, ISSN 0894-0347, E-ISSN 1088-6834, Vol. 17, no 4, 827-869 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2004. Vol. 17, no 4, 827-869 p.
Keyword [en]
free boundary problems, Stefan problem, regularity, global solutions, monotonicity formulas
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-23797DOI: 10.1090/S0894-0347-04-00466-7ISI: 000224383500003Scopus ID: 2-s2.0-10044261717OAI: oai:DiVA.org:kth-23797DiVA: diva2:342496
Note
QC 20100525 QC 20111101Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Authority records BETA

Shahgholian, Henrik

Search in DiVA

By author/editor
Shahgholian, Henrik
By organisation
Mathematics
In the same journal
Journal of The American Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf